# SDR SWAA2013103021687

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON INTERNAL AREA ACCESS PANEL 5857R SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
